Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 160, NWS Kansas City, MO

June 9, 2011Chariton County, Macon County, Randolph County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2011, 6:00 PM CDT for Chariton County, Macon County, Randolph County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 6:00 PM CDT (23:00 UTC)
Expired
Jun 9, 2011, 6:45 PM CDT
In force
45 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Chariton County, MO, Macon County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 162 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.0 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2086 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2086 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WUUS53 KEAX 092300
SVREAX
MOC041-121-175-092345-
/O.NEW.KEAX.SV.W.0160.110609T2300Z-110609T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
600 PM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHWESTERN MACON COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 645 PM CDT

* AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 7 MILES NORTH OF SALISBURY...AND MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALLAO...BEVIER...ATLANTA...WIEN...NEW CAMBRIA AND ETHEL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3944 9264 3954 9289 3970 9287 3972 9286
      3993 9284 3992 9244
TIME...MOT...LOC 2300Z 204DEG 19KT 3955 9274
WIND...HAIL <50MPH 1.50IN

$$

BOOKBINDER
3 follow-up statements
049 
WWUS53 KEAX 092311
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
611 PM CDT THU JUN 9 2011

MOC041-121-175-092345-
/O.CON.KEAX.SV.W.0160.000000T0000Z-110609T2345Z/
CHARITON MO-MACON MO-RANDOLPH MO-
611 PM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RANDOLPH...SOUTHWESTERN MACON AND NORTHEASTERN CHARITON COUNTIES
UNTIL 645 PM CDT...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED 11 MILES NORTH OF SALISBURY...MOVING NORTHEAST
AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  CALLAO...BEVIER...ATLANTA...WIEN...NEW CAMBRIA AND ETHEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3944 9264 3954 9289 3970 9287 3972 9286
      3993 9284 3992 9244
TIME...MOT...LOC 2311Z 204DEG 19KT 3960 9271
WIND...HAIL <50MPH 1.50IN

$$

BOOKBINDER
946 
WWUS53 KEAX 092333
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 PM CDT THU JUN 9 2011

MOC175-092343-
/O.CAN.KEAX.SV.W.0160.000000T0000Z-110609T2345Z/
RANDOLPH MO-
633 PM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANDOLPH COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED NORTHEAST OF THE 
WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM AND 
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS 
EVENING.

LAT...LON 3979 9250 3978 9250 3975 9251 3973 9252
      3961 9257 3961 9267 3962 9275 3984 9271
      3982 9248
TIME...MOT...LOC 2333Z 204DEG 19KT 3971 9265

$$

MOC041-121-092345-
/O.CON.KEAX.SV.W.0160.000000T0000Z-110609T2345Z/
CHARITON MO-MACON MO-
633 PM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MACON
AND NORTHEASTERN CHARITON COUNTIES UNTIL 645 PM CDT...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED NEAR CALLAO...OR 10 MILES WEST OF MACON...
MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  CALLAO AND BEVIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3979 9250 3978 9250 3975 9251 3973 9252
      3961 9257 3961 9267 3962 9275 3984 9271
      3982 9248
TIME...MOT...LOC 2333Z 204DEG 19KT 3971 9265
WIND...HAIL <50MPH 1.50IN

$$

BOOKBINDER
696 
WWUS53 KEAX 092341
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
641 PM CDT THU JUN 9 2011

MOC041-121-092351-
/O.EXP.KEAX.SV.W.0160.000000T0000Z-110609T2345Z/
CHARITON MO-MACON MO-
641 PM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MACON AND
NORTHEASTERN CHARITON COUNTIES WILL EXPIRE AT 645 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE THIS 
EVENING...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 3979 9250 3978 9250 3975 9251 3973 9252
      3961 9257 3961 9267 3962 9275 3984 9271
      3982 9248
TIME...MOT...LOC 2341Z 265DEG 20KT 3965 9257

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:21 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 9, 4:21 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 PM CDT THU JUN 9 2011

.DISCUSSION...

...MESOSCALE CONVECTIVE DISCUSSION...

POTENTIALLY VOLATILE SITUATION UNFOLDING THIS AFTERNOON ACROSS THE
FORECAST AREA WITH SEVERAL AREAS OF INTEREST. IN THE WAKE OF THE
MORNING ACTIVITY...SEVERAL OUTFLOW BOUNDARIES WERE NOTED ACROSS THE
AREA...ALONG WITH THE MAIN SYNOPTIC WARM FROM NOW DRAPED FROM NEAR
FALL CITY NEBRASKA TO KIRKSVILLE MISSOURI. SOUTH OF THE
FRONT...MLCAPE VALUES HAVE RISEN TO 2000-3000 J/KG THROUGH MOST OF
THE WARM SECTOR AS TEMPERATURES HAVE CLIMBED INTO THE UPPER 80S TO
LOWER 90S. ONE CELL OF INTEREST HAS ALREADY DEVELOPED SOUTH OF
KIRKSVILLE WITH PING PONG TO BASEBALL SIZED HAIL REPORTED. ADDITIONAL
DEVELOPMENT WILL BE POSSIBLE ALONG THE WARM FRONT/OUTFLOW BOUNDARIES
ACROSS PORTIONS OF CENTRAL/NORTHERN MISSOURI WHERE MID LEVEL
TEMPERATURES ARE A TAD COOLER. ANY STORMS THAT DEVELOP WILL HAVE THE
POTENTIAL OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. SHOULD
THE STORMS RIDE ALONG EXISTING BOUNDARIES...ISOLATED TORNADOES WILL
ALSO BE POSSIBLE.

THE NEXT AREA OF INTEREST EXIST FURTHER WEST ACROSS PORTIONS OF
NORTHEAST KANSAS INTO NORTHWEST MISSOURI WHERE THE INTERSECTION OF
THE SURFACE WARM FRONT...COLD FRONT...AND REMNANT OUTFLOW BOUNDARY
EXISTS. 20Z TOP SOUNDING SHOWS A STOUT CAP REMAINS IN PLACE ACROSS
THIS AREA. HOWEVER...LARGE SCALE ASCENT WILL INCREASE THROUGH THE
REMAINDER OF THE AFTERNOON INTO THIS EVENING AS A POTENT UPPER SHORT
WAVE TROUGH PIVOTS INTO THE PLAINS WITH ASSOCIATED HEIGHT FALLS
OVERSPREADING THE REGION. LATEST SHORT RANGE HIGH RESOLUTION MODELS
INDICATE EXPLOSIVE CONVECTIVE DEVELOPMENT IS POSSIBLE THIS AFTERNOON
AND EVENING WITHIN THIS VICINITY. AS THE UPPER SHORT WAVE TROUGH
APPROACHES THE AREA...MID LEVEL JET STREAK OF 50+KTS WILL NOSE INTO
THE AREA...ENHANCING OVERALL DEEP LAYER SHEAR. THIS SHOULD SUPPORT
LONGER LIVED SUPERCELL STRUCTURES AS THE ACTIVITY MATURES. THE
AFOREMENTIONED SOUNDING ALSO INDICATES STEEP MID LEVEL LAPSE RATES
AND LARGE CAPE WITHIN THE PREFERRED HAIL GROWTH REGION SUGGESTING
THE POTENTIAL FOR VERY LARGE HAIL (GREATER THAN 3 INCHES) WITHIN THE
STRONGER STORMS. IN ADDITION...AS THE LOW LEVEL JET INCREASES THIS
EVENING...THE ASSOCIATED TORNADO POTENTIAL WILL ALSO
INCREASE...ESPECIALLY WITH ANY STORMS THAT CAN MOVE ALONG THE WARM
FRONT OR LATCH ONTO AN EXISTING OUTFLOW BOUNDARY. INITIAL
INDICATIONS FOR WARNING OPERATIONS SUGGESTS CORES OF 50 DBZ UP TO
40KFT AND 60 DBZ ABOVE 30KFT FOR SEVERE SIZED HAIL.

SHORT-MEDIUM RANGE (FRIDAY-THURSDAY)...

BEYOND THIS AFTERNOON...THE POTENTIAL WILL EXISTS FOR ADDITIONAL
THUNDERSTORM ACTIVITY TOMORROW AFTERNOON AS A COLD FRONT MOVES
THROUGH THE AREA. HOWEVER...MUCH WILL DEPEND ON THIS AFTERNOONS
CONVECTION AND ITS EFFECT ON THE MESOSCALE ENVIRONMENT.
NEVERTHELESS...AN UPPER SHORT WAVE TROUGH WILL EJECT ACROSS THE
MIDWEST WHICH SHOULD PROVIDE SUPPORT FOR STRONG TO SEVERE
DEVELOPMENT ONCE AGAIN. ANY ACTIVITY WILL LIKELY PUSH SOUTH OF THE
FORECAST AREA BY FRIDAY NIGHT AS THE SYNOPTIC FRONTAL BOUNDARY SAGS
INTO SOUTHERN MISSOURI. A BRIEF REPRIEVE FROM THE ACTIVE WEATHER
WILL TAKE PLACE ON SATURDAY BEFORE THE NEXT UPPER SHORT WAVE MOVES
INTO THE PLAINS BY SUNDAY. THIS WILL ALLOW THE FRONT TO LIFT BACK
NORTH WITH SHOWERS/THUNDERSTORMS BECOMING LIKELY ONCE AGAIN.

REPEATED ROUNDS OF THUNDERSTORM ACTIVITY WILL BE POSSIBLE THROUGH
THE MIDWEEK TIME FRAME AS SEVERAL UPPER FEATURES TRANSLATES ACROSS
THE REGION. WENT WITH A BLENDED APPROACH FOR NOW GIVEN THE
DISCREPANCIES IN THE GUIDANCE OUTPUT.

DEROCHE

&&

.AVIATION...

VFR CONDITIONS EXPECTED THROUGH THE AFTERNOON HOURS AT ALL TAF SITES.
THE MAIN CONCERN WILL BE WITH CONVECTIVE CHANCES BY LATE THIS
AFTERNOON AND EVENING. LATEST SHORT TERM GUIDANCE INDICATES
THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF NORTHEAST KANSAS WHICH
THE MOVES INTO NORTHWEST MISSOURI BY THIS EVENING. WITH ONLY MEDIUM
CONFIDENCE ATTM...WILL ONLY INCLUDE A CB GROUP AT KMCI AND KMKC UNTIL
MORE CONFIDENCE IS GAINED. FEEL THUNDER CHANCES WILL BE A LITTLE
HIGHER AT KSTJ SO WILL INCLUDE MENTION AFTER 00Z. OTHERWISE...EXPECT ANY
ACTIVITY SHOULD MOVE EAST OF THE TERMINALS BY LATER TONIGHT.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 12:58 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 PM CDT THU JUN 9 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1258 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF FAR NORTH-
CENTRAL MISSOURI DURING THE NEXT 1 TO 2 HOURS. THIS ACTIVITY IS
NOT EXPECTED TO BE SEVERE.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE BY MID TO LATE AFTERNOON
ACROSS NORTHEASTERN KANSAS...NORTHWEST MISSOURI SOUTHWARD INTO EAST-
CENTRAL KANSAS AND WEST-CENTRAL MISSOURI. THE COMBINATION OF STRONG
INSTABILITY AND FAVORABLE SHEAR WILL SET THE STAGE FOR THIS
THUNDERSTORM ACTIVITY TO QUICKLY BECOME SUPERCELLULAR WITH VERY LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. THE GREATEST
THREAT WILL BE MAINLY ALONG AND WEST OF INTERSTATE 35
HOWEVER...SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHERN
MISSOURI...MAINLY ALONG AND NORTH OF INTERSTATE 70. THE MOST
FAVORABLE TIME FOR SEVERE WEATHER WILL BE FROM 4PM TO 10PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AS THE COLD
FRONT FINALLY PUSHES THROUGH THE AREA. STRONG INSTABILITY AND
FAVORABLE SHEAR WILL ONCE AGAIN SUPPORT A FEW SEVERE THUNDERSTORMS
WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE FOR AREAS GENERALLY
ALONG AND SOUTH OF A PRINCETON TO ST JOSEPH LINE.

THUNDERSTORMS ARE POSSIBLE AGAIN FROM LATE SATURDAY THROUGH
WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD
ALTHOUGH THERE IS TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC
PERIOD.

DUE TO THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS AND CELLS
MOVING REPEATEDLY OVER THE SAME LOCATIONS...HEAVY RAINFALL COULD
LEAD TO AREAS OF FLOODING...AND COULD EXACERBATE THE ONGOING
MISSOURI RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING ACROSS NORTHEASTERN KANSAS AND NORTHWESTERN AND WEST CENTRAL
MISSOURI.

DEROCHE

In the hours before

Local storm report, Jun 9, 4:29 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
429 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     LA PLATA                40.03N 92.49W
06/09/2011                   MACON              MO   LAW ENFORCEMENT

            GAS STATION SIGN DAMAGED. TIME ESTIAMTED FROM RADAR.

&&

21
Local storm report, Jun 9, 4:35 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             4 SW GIBBS              40.06N 92.47W
06/09/2011  E1.00 INCH       ADAIR              MO   PUBLIC

            ALSO ESTIMATED 55 MPH WINDS

&&

21
Local storm report, Jun 9, 5:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
543 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             8 SW TRENTON            40.00N 93.71W
06/09/2011  E0.75 INCH       GRUNDY             MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 5:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             JAMESPORT               39.97N 93.80W
06/09/2011  E1.00 INCH       DAVIESS            MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 5:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             JAMESPORT               39.97N 93.80W
06/09/2011  E1.00 INCH       DAVIESS            MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 6:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
600 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             6 SW TRENTON            40.02N 93.68W
06/09/2011  E1.75 INCH       GRUNDY             MO   AMATEUR RADIO

&&

SFORTIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:00 AM CDTSpecial Weather StatementEAXPutnam60 min
Jun 9, 2:28 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan32 min
Jun 9, 2:59 PM CDTSevere Thunderstorm WarningEAXAdair, Macon46 min
Jun 9, 3:45 PM CDTSevere Thunderstorm WarningEAXAdair, Macon15 min
Jun 9, 4:03 PM CDTSevere Thunderstorm WarningEAXMacon18 min
Jun 9, 5:41 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston49 min
Jun 9, 6:15 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison30 min
Jun 9, 6:17 PM CDTTornado WarningEAXGrundy, Livingston28 min
Jun 9, 6:28 PM CDTSevere Thunderstorm WarningEAXGrundy47 min
Jun 9, 6:34 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Holt, Nodaway26 min
Jun 9, 6:37 PM CDTSevere Thunderstorm WarningEAXDaviess23 min
Jun 9, 6:38 PM CDTAreal Flood AdvisoryEAXDaviess, Grundy6 hr
Jun 9, 6:45 PM CDTFlash Flood WarningEAXDaviess, Grundy6 hr
Jun 9, 6:51 PM CDTSpecial Weather StatementEAXDaviess24 min
Jun 9, 6:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Nodaway34 min
Jun 9, 6:59 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.